# SDR ASOA2015122214280

- Difficulty date: December 22, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SEAT TRACK IS CORRODED AT FS581 TO FS629.  RT SIDE FLOOR SEAT TRACK AT FS 581- FS 629 FOUND TO BE OUT OF LIMITS IAW CREO 670-53-00-013.  REMOVED RT SIDE FLOOR SEAT TRACK AT FS 581-629 IAW AMM 53-00-49-000-801, A03.  FABRICATED NEW RT SIDE FLOOR SEAT TRACK AT FS 581-629 IAW REO 670-53-00-343.  INSTALLED NEW FABRICATED RT SIDE FLOOR SEAT TRACK AT FS 581-629 IAW AMM 53-00-49-400-801 A03.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M, AS WRITTEN.
